Shiu, Wai Chee, Ho, Man-Ho. (1392). Full friendly index sets of slender and flat cylinder graphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 2(4), 63-80. doi: 10.22108/toc.2013.3678
Wai Chee Shiu; Man-Ho Ho. "Full friendly index sets of slender and flat cylinder graphs". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 2, 4, 1392, 63-80. doi: 10.22108/toc.2013.3678
Shiu, Wai Chee, Ho, Man-Ho. (1392). 'Full friendly index sets of slender and flat cylinder graphs', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 2(4), pp. 63-80. doi: 10.22108/toc.2013.3678
Shiu, Wai Chee, Ho, Man-Ho. Full friendly index sets of slender and flat cylinder graphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1392; 2(4): 63-80. doi: 10.22108/toc.2013.3678


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب